# SDR ASAA2022012437232

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 36,602 hours, 10,481 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: 2215
- Condition: Faulted
- Location: #2 Engine
- Part time: 37,837 hours, 13,645 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #2 IDG CONTINUED FREQUENT SERVICING. (#PRI2/ETOPS). GROUNDED - YES. PERFORMED IDG UNSCHEDULED REMOVAL FOR CAUSE REF B737-800 AMM 24-11-11. NO CONTAMINATION FOUND. REMOVED AND REPLACED IDG IAW AMM 24-11-11. NO DEFECTS NOTED. NO LEAKS FOUND. PERFORMED IDG INSTALLATION TEST REF AMM TASK 71-00-00-800-811-F00, 3 AND TASK 24-11-00-700-803. TEST COMPLETED WITH NO DEFECTS. IDG SERVICED TO FULL REF AMM 12-13-21.
